Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Side effects of using aphrodisiacs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   are there any side effects in using aphrodisiacs
User :   hello
Doctor :   Every medicine shall have some side effects
User :   ok
Doctor :   it is balance between the risks and benefits from the drug that matters
User :   and what about penis elarment pills
Doctor :   There are some pills but are not proven to work
Doctor :   for enlargement
Doctor :   If you wish a detailed xplantaion on the penis enlargment
Doctor :   and some educatinoal brochure on these
Doctor :   you have to be prepared for an prolonged chat
Doctor :   with me
User :   ok
Doctor :   and I can advise you which method will be helpful for you
Doctor :   or if any thing is useful
Doctor :   for you
User :   and which one is it
Doctor :   Do you mean the method
Doctor :   of enlargement
User :   ya
Doctor :   Wht s the size of the penis now
Doctor :   What is the Age: Marital Status:

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor